# SDR A6WA201140317

- Difficulty date: March 24, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 21,944 hours, 20,099 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON L/E PANEL 599BB HAS CHAFING DAMAGE.  R & R PANEL IAW SRM 51-40-11.
